MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 6F TRPL LMN PRO PICC; PRO-PICC CT

MEDICAL COMPONENTS, INC. 6F TRPL LMN PRO PICC; PRO-PICC CT
Model Number MR17036302
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is ongoing.When the investigation is complete a follow up report will be submitted.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
A leak was detected under the hub portion of the device outside the insertion site.Upon removal it was noted that the lumen was wrinkled and leaked.Doctor said "it might be nurse frequently flushed heparin locked quite hard".
 
Additional Manufacturer Narrative
No device was returned for evaluation and no photographs were provided.The contract manufacturer conducted a review of the manufacture records for this device and found it was manufactured according to specification with no non-conformances or abnormalities.Without an evaluation of the device involved we are unable to determine the cause or factors that may have contributed to this event.The instructions for use (ifu) contains the following warnings/precautions: *small syringes will generate excessive pressure and may damage the catheter.Ten (10)cc or larger syringes are recommended.*vigorously flush the pro-picc® ct catheter using a 10cc or larger syringe and sterile normal saline prior to and immediately following the completion of power injection studies.This will ensure the patency of the catheter and prevent damage to the catheter.Resistance to flushing may indicate partial or complete catheter occlusion.Do not proceed with power injection study until occlusion has been cleared.Warning: failure to ensure patency of the catheter prior to power injection studies may result in catheter failure.Device was used for treatment, not diagnosis.If information is obtained that was not avail able for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
6F TRPL LMN PRO PICC
Common Device Name
PRO-PICC CT
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
MDR Report Key10239196
Report Number2518902-2020-00027
Device Sequence Number10965593
Product Code LJS
UDI-Device Identifier00884908033465
UDI-Public884908033465
Combination Product (Y/N)N
Initial Reporter CountryTH
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2020
Device Model NumberMR17036302
Device Catalogue NumberMR17036302
Device Lot NumberMNLH040
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/01/2020
Supplement Date Received by Manufacturer07/01/2020
Initial Report FDA Received Date07/07/2020
Supplement Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;